# SDR UIEA2017110902206

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,029 hours, 23,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5091
- Condition: Inoperative
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 1.  REMOVED AND REPLACED THE LIGHT ASSY IAW AMM 33-51-10, OPS CHECKED GOOD.   OK FOR SERVICE.
